Numerical solution of Maxwell's equations in a conductive and polarizable medium

Abstract : no abstract
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01315657
Contributor : Michel Kern <>
Submitted on : Friday, May 13, 2016 - 3:27:23 PM
Last modification on : Tuesday, July 3, 2018 - 11:30:03 AM

Links full text

Identifiers

Collections

Citation

A. Bamberger, B. Cockburn, Y. Goldman, Patrick Joly, M. Kern. Numerical solution of Maxwell's equations in a conductive and polarizable medium. Computer Methods in Applied Mechanics and Engineering, Elsevier, 1989, 75 (1), pp.11 - 25. ⟨10.1016/0045-7825(89)90011-X⟩. ⟨hal-01315657⟩

Share

Metrics

Record views

200